RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 40, Issue 1  


Existence and uniqueness of semimartingale reflecting Brownian motions in convex polyhedrons
J. G. Dai, R. J. Williams
3
Asymptotic minimaxity of tests of the Kolmogorov and omega-square types
M. S. Ermakov
54
Almost sure convergence of multiple series of independent random variables
O. I. Klesov
68
Optimal allocation of elements in a complex of renewable standby systems
A. V. Makarichev
84
Relationship between local and integral limit theorems
A. B. Mukhin
96
Stochastic Sobolev spaces and their boundary trace
Yu. A. Rozanov
111
On the strong law of large numbers for random quadratic forms
T. Mikosch
125
Limit theorem of the perturbed sample quantile for a sequence of $m$-dependent nonstationary random process
Shan Sun
143

Short Communications
A uniqueness property of the chi-square distribution
N. K. Bakirov
159
Rate of convergence in the central limit theorem for fields of associated random variables
A. V. Bulinski
165
On time dependency in a simple random walk
V. I. Kabanovich
175
A forward interpolation equation of a semimartingale by observations over a point process
N. V. Kvashko
177
On a group analogue of a theorem of A. M. Kagan
S. V. Lisyanoi
180
Continuous dependence of final distributions on transition probabilities of an asymptotically Markov process
E. A. Sataev
183
On probability distributions on the field of $p$-adic numbers
A. Yu. Khrennikov
189
Slow stochastic approximation processes are good for estimating slope
L. Gerencsér
192
On efficient estimation of smooth functionals
L. Goldstein, R. Khas'minskii
199
Linear estimators and radonifying operators
H. Luschgy
205
Marcinkiewicz–Zygmund laws for Banach space valued random variables with multidimensional parameters
Nguyen Van Giang
213
Characterizations of completion regularity of measures
D. Plachky
220
A small deviation theorem for independent random variables
Q. M. Shao
225

News of Scientific Life
News of Scientific Life
I. V. Pavlov
236

S. A. Aivazyan, A. N. Shiryaev, Yu. A. Rozanov (on the 60th birthdays)
237
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019